# SDR SWAA2024021343977

- Difficulty date: January 23, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 67,454 hours, 35,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 520 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FCB HAS A CRACKED STR AT THE AFT FASTENER; STR 25R; BS 520+19<[01] 'REPAIRED PER EA 24-153-00206. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.';[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
